# SDR 061140

- Difficulty date: April 13, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N716CK
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Aircraft time: 90,915 hours, 22,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT BS 2140 FUSELAGE FRAME WEB CRACKED AT RBL 18.
